# SDR 20000424SH020

- Difficulty date: March 20, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N251DS
- Make and model: Lear 25D
- Aircraft serial: 218
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Part time: 6,632 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT ALTITUDE OF 41,000 FEET, RIGHT HAND ENGINE FLAMED OUT.  AIRCRAFT WAS CHECKED FOR FOD.  AIRCRAFT RETURNED TO P.S.P. AT LOWER ALTITUDE.  ENGINE REMOVED FOR REPAIR AT CRS IY2R915K.  (X)
